Central European Journal of Mathematics is now archived and no longer receiving submissions with this publisher. All articles published in the journal during its time with Springer will remain fully searchable through our websites. Looking for other Springer journals? Please have a look at our journal list.

Volume 10, issue 5, October 2012

Topical Issue: Finite dimensional integrable systems, dynamics, and Lie theoretic methods in Geometry and Mathematical Physics

Issue editors
  • Andreas Čap
  • Vladimir S. Matveev
  • Karin Melnick
  • Galliano Valent

20 articles in this issue

  1. Free CR distributions

    Authors

    • Gerd Schmalz
    • Jan Slovák
    • Content type: Research Article
    • Published: 05 July 2012
    • Pages: 1896 - 1913